Bands on trees.
Semigroup forum, Tome 39 (1989) no. 2, pp. 59-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
topological band, min intervals, band with zero, finite tree, continuous homomorphic image
@article{SF_1989__39_2_134974,
author = {H. Cohen},
title = {Bands on trees.},
journal = {Semigroup forum},
pages = {59--64},
year = {1989},
volume = {39},
number = {2},
zbl = {0681.22002},
url = {http://geodesic.mathdoc.fr/item/SF_1989__39_2_134974/}
}
H. Cohen. Bands on trees.. Semigroup forum, Tome 39 (1989) no. 2, pp. 59-64. http://geodesic.mathdoc.fr/item/SF_1989__39_2_134974/